# SDR UALA2011121906952

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 83,041 hours, 13,378 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE AREA OF EMER EXITS LIGHTS FLASHED ON AND OFF DURING DESCENT REPORTED BY PSGRS IN 19&20AB.  RESEATED CONNECTOR ON AREA POWER SUPPLY, EMERGENCY LIGHTS OPS OK.
